# SDR AUS20020149

- Difficulty date: February 28, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SA7670006127
- Condition: Burst
- Location: Nlg
- Component: Landing Gear Re
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR RETRACTION HOSE BURST. LOSS OF GREEN HYDRAULIC SYSTEM FLUID.
